Yıl 2020, Cilt 49 , Sayı 2, Sayfalar 716 - 726 2020-04-02

On some subclasses $k$-uniformly Janowski starlike and convex functions associated with $t$-symmetric points

Khalida Inayat NOOR [1] , Nasir KHAN [2] , Muhammad ARİF [3] , Janusz SOKOL [4]


In this paper, we define new subclasses of $k$-uniformly Janowski starlike and $k$-uniformly Janowski convex functions associated with $t$-symmetric points. The integral representations, convolution properties and coefficient bounds for these classes are studied.
subordination, convolution, t-symmetric points
  • [1] M. Arif, K.I. Noor, and R. Khan, On subclasses of analytic functions with respect to symmetrical points, Abst. Appl. Anal. 2012, 790689, 2012.
  • [2] R. Chand and P. Singh, On certain schlicht mapping, Indian J. Pure App. Math. 10, 1167–1174, 1979.
  • [3] W. Janowski, Some extremal problem for certain families of analytic functions, Ann. Polon. Math. 28 (3), 298–326, 1973.
  • [4] S. Kanas and A. Wiśniowska, Conic regions and k-uniform convexity, J. Comput. Appl. Math. 105, 327–336, 1999.
  • [5] S. Kanas and A. Wiśniowska, Conic domains and starlike functions, Rev. Roumaine Math. Pure. Appl. 45 (4), 647–657, 2000.
  • [6] O. Kwon and Y. Sim, A certain subclass of Janowski type functions associated with k-symmetric points, Commun. Korean Math. Soc. 28, 143–154, 2013.
  • [7] S.S. Miller and P.T. Mocanu, Differential Subordinations, Theory and Applications, in: Series of Monographs and Textbooks in Pure and Applied Mathematics 225, Marcel Dekker Inc., New York, 2000.
  • [8] K.I. Noor and S.N. Malik, On coefficient inequalities of functions associated with conic domains, Comput. Math. Appl. 62, 2209–2217, 2011.
  • [9] K.I. Noor and S. Mustafa, Some classes of analytic functions related with functions of bounded radius rotation eith respect to symmetrical points, J. Math. Ineq. 2 (3), 267–276, 2009.
  • [10] K. Sakaguchi, On a certain univalent mapping, J. Math. Soc. Japan 11, 72–75, 1959.
  • [11] S. Shams, S.R. Kulkarni, and J.M. Jahangiri, Classes of uniformly starlike and convex functions, Int. J. Math. Math. Sci. 55, 2959–2961, 2004.
  • [12] T.N. Shanmugam, C. Ramachandran, and V. Ravichandran, Fekete-Szegö problem for subclass of starlike functions with respect to symmetric points, Bull. Korean Math. Soc. 43 (3), 589–598, 2006.
  • [13] H. Silverman, Univalent functions with negative coefficients, Proc. Amr. Math. Soc. 51, 109–116, 1975.
  • [14] J. Sokół, Some remarks on the class of functions starlike with respect to symmetric points, Folia Sci. Univ. Tech. Resov. 73, 79–91, 1990.
Birincil Dil en
Konular Matematik
Bölüm Matematik
Yazarlar

Orcid: 0000-0002-5000-3870
Yazar: Khalida Inayat NOOR
Kurum: COMSATS Institute of Information Technology
Ülke: Pakistan


Orcid: 0000-0002-5486-3501
Yazar: Nasir KHAN
Kurum: FATA University
Ülke: Pakistan


Orcid: 0000-0003-1484-7643
Yazar: Muhammad ARİF
Kurum: Abdul Wali Khan University
Ülke: Pakistan


Orcid: 0000-0003-1204-2286
Yazar: Janusz SOKOL
Kurum: University of Rzeszów
Ülke: Poland


Tarihler

Yayımlanma Tarihi : 2 Nisan 2020

Bibtex @araştırma makalesi { hujms588741, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe Üniversitesi}, year = {2020}, volume = {49}, pages = {716 - 726}, doi = {10.15672/hujms.588741}, title = {On some subclasses \$k\$-uniformly Janowski starlike and convex functions associated with \$t\$-symmetric points}, key = {cite}, author = {NOOR, Khalida Inayat and KHAN, Nasir and ARİF, Muhammad and SOKOL, Janusz} }
APA NOOR, K , KHAN, N , ARİF, M , SOKOL, J . (2020). On some subclasses $k$-uniformly Janowski starlike and convex functions associated with $t$-symmetric points. Hacettepe Journal of Mathematics and Statistics , 49 (2) , 716-726 . DOI: 10.15672/hujms.588741
MLA NOOR, K , KHAN, N , ARİF, M , SOKOL, J . "On some subclasses $k$-uniformly Janowski starlike and convex functions associated with $t$-symmetric points". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 716-726 <https://dergipark.org.tr/tr/pub/hujms/issue/53568/588741>
Chicago NOOR, K , KHAN, N , ARİF, M , SOKOL, J . "On some subclasses $k$-uniformly Janowski starlike and convex functions associated with $t$-symmetric points". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 716-726
RIS TY - JOUR T1 - On some subclasses $k$-uniformly Janowski starlike and convex functions associated with $t$-symmetric points AU - Khalida Inayat NOOR , Nasir KHAN , Muhammad ARİF , Janusz SOKOL Y1 - 2020 PY - 2020 N1 - doi: 10.15672/hujms.588741 DO - 10.15672/hujms.588741 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 716 EP - 726 VL - 49 IS - 2 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.588741 UR - https://doi.org/10.15672/hujms.588741 Y2 - 2019 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics On some subclasses $k$-uniformly Janowski starlike and convex functions associated with $t$-symmetric points %A Khalida Inayat NOOR , Nasir KHAN , Muhammad ARİF , Janusz SOKOL %T On some subclasses $k$-uniformly Janowski starlike and convex functions associated with $t$-symmetric points %D 2020 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 49 %N 2 %R doi: 10.15672/hujms.588741 %U 10.15672/hujms.588741
ISNAD NOOR, Khalida Inayat , KHAN, Nasir , ARİF, Muhammad , SOKOL, Janusz . "On some subclasses $k$-uniformly Janowski starlike and convex functions associated with $t$-symmetric points". Hacettepe Journal of Mathematics and Statistics 49 / 2 (Nisan 2020): 716-726 . https://doi.org/10.15672/hujms.588741
AMA NOOR K , KHAN N , ARİF M , SOKOL J . On some subclasses $k$-uniformly Janowski starlike and convex functions associated with $t$-symmetric points. Hacettepe Journal of Mathematics and Statistics. 2020; 49(2): 716-726.
Vancouver NOOR K , KHAN N , ARİF M , SOKOL J . On some subclasses $k$-uniformly Janowski starlike and convex functions associated with $t$-symmetric points. Hacettepe Journal of Mathematics and Statistics. 2020; 49(2): 726-716.